# SDR SWAA2015041438485

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 68,861 hours, 57,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER AISLE LIGHT INOPERATIVE AT ROW 1.  R & R BATTERY CHARGER IAW AMM.
